# SDR RAIA201509100001

- Difficulty date: September 10, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 36,183 hours, 29,794 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN HAS CRACK BETWEEN FORWARD 2 HI-LOCKS SECURING NR 5 RIB TO WING SKIN.  PERFORMED MAJOR REPAIR TO LOWER RT WING SKIN IAW EO EMB145-57-005-R1, ETD2015-145-083959 AND TI-145-15-239, REV.
